I stopped taking Fosamax after 10+ years. Dr. ran urine tests which showed NTX was fine at 21. 24hr urine calcium was high @ 272mg/day (normal 100-200/day); says not retaining calcium; begin HCTZ 12.5mg, 1xday. Why? I have increased my calcium, mag, zinc and added K2, but have not filled the HCTZ. If it's a diuretic, will that not increase the urine calcium I am excreting? Also, I have asthma, listed on the caution list for HCTZ.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
fosamax caused muscle problems in my legs
1 answer • 26 Dec 2009
I have had pain in the right leg for some time now. It appears with use of alendronate (Fosamax), and Evista. Any recommendation for a drug for ...
3 answers • 9 Feb 2013
I stayed on Premarin thinking it would protect me from osteo but looks like it didnt. I don't like stomach and esophagus problems w/ fosamax and ...
1 answer • 6 Apr 2013
ie: it's reported after 5 yrs fosamax if not longer effective and should be discontinued. At a Women's Health Seminar, a gyn told us that ...
0 answers • 31 Jul 2013